I have been on Mirtazapine 7.5 for a week and last night it took longer than it did in the previous nights to help me sleep. I took it at 9:30 and didn't get to sleep for a couple hours,I took melatonin and finally went to sleep, This medicine was really helping me,I'm afraid its pooping out on me.
Hi, as Kaismama has said, it could be that you need a dose increase, or sometimes you can just have a night of unexplained insomnia, especially when starting a medication like this. I take 2 medications at night (for mental health, but they also aid sleep) and i can have the odd night when falling asleep is difficult. No reason myself or my doctor can think of?
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 May 2014 • 3 answers
Posted 11 Apr 2015 • 2 answers
Posted 9 May 2015 • 3 answers
Posted 9 Dec 2015 • 2 answers
Posted 27 Jun 2016 • 3 answers